# SDR AALA2020081099001

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 62,473 hours, 28,077 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Cracked
- Location: Overwing Slide
- Part time: 51,730 hours, 29,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINENANCE: R/H WING OVERWING SLIDE PANEL HAS LARGE CRACK. REMOVED AND REPLACED R/H WING OVERWING SLIDE IAW JOB CARD 26L20025014
